Can these medication cause side effect such as memory problem, dizzyness, tiredness and loss of appetite.
I have been told by my family that I look and act like I have been drinking a lot.
If these are side effect of the above med are there other med to try that do not have these side effects?
High Blood Pressure, Hypertension, High Cholesterol Answer A4170
I am under a doctor care for the above conditions; but the medication seems to be causing side effects that i do not tolerate well
Amlodipine can cause dizziness and Simvastatin can cause tiredness and memory loss as side effects. You didnât tell me for how long you've been taking these medicines and when these symptoms occurred so I canât be sure if your symptoms are due to the medicines you take or to something else. Anyway, there are many other medications for high blood pressure and high cholesterol that you can try.
You should consult your primary health provider about your symptoms and other medical options.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our High Blood Pressure and Hypertension , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.